MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-AMP-02
Medical Device Problem Codes Component Missing (2306); Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product's lot/serial number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a pvc procedure using rf, issues related to the ecc signature not being downloaded resulted in a procedural delay.It was noted that when the viewflex ultrasound was connected to the ensite x amplifier, the catheter did not produce image when switching from the access prove to the viewflex catheter.It was initially suspected that the issue was caused by the catheter.The catheter was replaced with a new viewflex ice catheter, but the issue did not resolve.The catheter was exchanged again, but the issue persisted.It was then determined that the ensite x amplifier did not have the required ecc signature downloaded for the viewflex se catheter, so the ecc was uploaded and the issue was resolved.The procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d4, d9, g3, h2, h3, h4, h6, h11 the results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.However, information from the field suggests that the reported issue was due to the ecc signature not being uploaded prior to the procedure.
 
Event or Problem Description
This report includes updated device information.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24716295
Report Number2184149-2026-00083
Device Sequence Number5726580
Product Code DQK
UDI-Device Identifier05415067034755
UDI-Public(01)05415067034755(21)20179778(10)10135235
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-AMP-02
Device Catalogue NumberENSITE-AMP-02
Device Lot Number10135235
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown